MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-4632.2009.04334.x

Медицинская библиотека · International journal of dermatology · 2010

Unilateral sacroiliitis associated with systemic isotretinoin treatment.

Barbareschi Mauro, Paresce Erberto, Chiaratti Anna, Ferla Lodigiani Alessandra, Clerici Giovanna, Greppi Franco

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Acne fulminans is the most severe form of inflammatory acne characterized by the acute onset of inflammatory nodules and plaques, most commonly on the chest and the back. The lesions undergo rapid suppuration, leaving ragged hemorrhagic ulcers. Typically, it affects adolescent males with a history of mild to moderate acne. The affected patients often have constitutional symptoms such as fever, malaise, arthralgias, and myalgias. Leukocytosis is commonly associated. Sacroiliitis is reported in 21% of acne fulminans patients in association with arthritis and in a few cases it is reported during isotretinoin treatment, suggesting the drug triggering.

CONCLUSION

We report a case of a young male patient in whom the induction of acne fulminans by systemic isotretinoin was associated with unilateral sacroiliitis.

Для цитирования: Barbareschi Mauro, Paresce Erberto, Chiaratti Anna, Ferla Lodigiani Alessandra, Clerici Giovanna, Greppi Franco. Unilateral sacroiliitis associated with systemic isotretinoin treatment.. International journal of dermatology. 2010. DOI: 10.1111/j.1365-4632.2009.04334.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.